# SDR CA080422002

- Difficulty date: April 17, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3053094CL
- Condition: Deformed
- Location: Engine
- Part time: 820 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOTS NOTICE THAT THE ENGINE WAS RUNNING 50 DEGREES HOTTER THAN NORMAL. A HOT SECTION (HSI) WAS COMPLETED AND IT WAS FOUND THAT THE OLD SEGMENT 3053094CL WAS INSTALLED 820 HOURS BEFORE WITH A NEW WHEEL AND BLADES. THE SEGMENTS HAD DEFORMED AND THE CT BLADES HAD RUBBED AGAINST THE SEGMENTS CAUSING EXCESSIVE CLEARANCES. THIS WORK HAD BEEN DONE BY MFG.  THE HOT SECTION WAS SENT BACK FOR WARRANTY CONSIDERATION . (TC NR 20080422002)
